Top 10 DayQuil SEVERE Cold and Flu – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Sore Throat, Fever, Vicks DayQuil Cold and Flu Multi-Symptom Relief, and Congestion Relief Packaging May Vary, 48 LiquiCaps Non-Drowsy

#ad
Vicks #ad - Temporarily relieves common cold & flu symptoms, cough due to minor throat and bronchial irritation, minor aches & pains, sore throat, headache, including nasal congestion, and fever. Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. Non-drowsy, daytime relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Use as directed. Keep out of reach of children. Multi-symptom relief. Non-Drowsy.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

2. Vicks

#ad

12 Ounce, Cough Cold and Flu Relief

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms: nasal congestion, headache, sore throat, cough due to minor throat and bronchial irritation, minor aches and pains, and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.85 Inches
Length2.6 Inches
Weight0.7 Pounds
Width2.65 Inches
Part NumberNA
ModelNA

3. Vicks

#ad

Vicks NyQuil and DayQuil SEVERE Cough, Day or Night, Fever, Relieves Sore Throat, 2x12 Fl Oz Combo, Cold & Flu Relief Liquid, and Congestion

#ad
Vicks #ad - Dayquil severe non-drowsy, sore throat, minor aches & pains, cough due to minor throat and bronchial irritation, DAYTIME RELIEF. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil nighttime relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, and congestion, sore throat, fever, such as cough, day or night.

Maximum strength cold & flu relief. Temporarily relieves common cold & flu symptoms, headache, minor aches and pains, including cough due to minor throat and bronchial irritation, fever, sore throat, runny nose and sneezing so you can sleep. Temporarily relieves common cold & flu symptoms, headache, including nasal congestion, and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Width5.38 Inches
Part NumberNA
ModelNA

4. Vicks

#ad

72 LiquiCaps 48 Dayquil, Cold and Flu Relief, Fever, 24 Nyquil, Sore Throat, Vicks Dayquil and Nyquil Cough, and Congestion Relief Packaging May Vary

#ad
Vicks #ad - Temporarily relieves common cold & Flu symptoms, including nasal congestion, and fever. Nyquil nighttime relief. Dayquil non-drowsy, cough due to minor throat and bronchial irritation, headache, sore throat, minor aches & pains, multi-symptom daytime relief.

Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Temporarily relieves common cold & flu symptoms, fever, headache, sore throat, including cough due to minor throat and bronchial irritation, minor aches and Pains, runny nose and sneezing so you can sleep.

Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

5. Amazon Basic Care

#ad

Maximum Strength Liquid Cold Medicine; Relieves Aches, Sore Throat, Fever, Chest Congestion, 12 Fluid Ounces, Basic Care Severe Daytime Cold & Flu, Cough, Nasal Congestion, Pain

#ad
Amazon Basic Care #ad - Nasal decongestant: relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu This cold medicine also helps to restore freer breathing through the nose by reducing the swelling of nasal passages and promoting nasal and/or sinus drainage.

Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive. Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Active ingredients: this cold and flu medicine contains acetaminophen pain reliever and fever reducer, guaifenesin expectorant and phenylephrine HCl nasal decongestant, dextromethorphan HBr cough suppressant, which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.

Active ingredients: this cold and flu medicine contains acetaminophen pain reliever and fever reducer, guaifenesin expectorant and phenylephrine HCl nasal decongestant, dextromethorphan HBr cough suppressant, which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

6. Amazon Basic Care

#ad

48 Count, Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu

#ad
Amazon Basic Care #ad - Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu.

Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. Multi-symptom relief: this cold remedy temporarily relieves headache, minor aches and pains, fever, sore throat, nasal congestion and cough due to the common cold and flu. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom.

This cold relief medicine will help temporarily relieve this symptom. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation. Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches

7. Mucinex

#ad

30 Caplets, Sore Throat, Cough and Reduces Fever, Maximum Strength All in One Multi Symptom Relief for Congestion, Headache, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine

#ad
Mucinex #ad - Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, reduces fever, runny nose and sore & itchy throat.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, reduces fever, sinus pressure, nasal & sinus congestion that can cause mucus buildup, chest, body pain & headache and sore throat. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

8. Vicks

#ad

Fever, 8 Nyquil, Sore Throat, 24 Caplets 16 Dayquil, Day or Night, and Congestion Relief, Packaging May Vary, Cold & Flu Relief, DayQuil and NyQuil SEVERE with Vicks VapoCOOL Cough

#ad
Vicks #ad - Pain reliever & fever reducer. Don't just fight your cold. Vaporize your cold with a soothing and powerful rush of Vicks Vapors Package May Vary. Vicks nyquil severe with vicks vapocool: maximum strength nighttime cold & pains, nasal congestion & flu relief.

Helps relieve minor aches & sinus pressure, sneezing, and cough. Dayquil/nyquil severe with vicks vapoCOOL delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms. Helps relieve minor aches & sinus pressure, cough, sneezing, fever, and runny nose. Dayquil/nyquil severe with vicks vapocool is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Put your cold to bed with soothing Vicks Vapors. Vicks dayquil severe with vicks vapocool: maximum strength, runny nose, non-drowsy daytime cold & pains, fever, nasal congestion & flu relief that ripples through your senses. Vaporize it.
BrandVicks #ad
ManufacturerVicks #ad
Height3.38 Inches
Length4.33 Inches
Weight0.15 Pounds
Width1.97 Inches
Part Number094-14-0308
Model094-14-0308

9. Vicks

#ad

Flu & Congestion Medicine, 24 Liquicaps, Vicks DayQuil Severe Cold, Maximum Strength, 24Count

#ad
Vicks #ad - Relieves headaches, chest congestion, nasal congestion, fever, minor aches & pains, sore throat, sinus pressure and cough. Max strength multi-symptom relief. Life doesn't stop when you have a cold. Feel better fast. Dayquil severe Thins and loosens mucus and helps to relieve chest congestion. 1 pharmacist recommended brand. Get powerful relief from congestion. Dayquil fights your worst cold and flu symptoms so you can power through your day.
BrandVicks #ad
ManufacturerProcter & Gamble #ad
Height4.33 Inches
Length3.31 Inches
Weight0.13 Pounds
Width1.1 Inches
Part NumberI00104989

10. Vicks

#ad

Cold and Flu Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Sore Throat, Fever, Vicks DayQuil and NyQuil SEVERE Cough, and Congestion Relief, Day or Night Packaging May Vary

#ad
Vicks #ad - Maximum strength cold & flu relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, fever, such as cough, sore throat, day or night.

Nyquil severe relieves your sneezing, headache, fever, sore throat, and cough, runny nose, minor aches & pains, so you can get the rest you need. Smallest branded, maximum strength daytime liquicaps. Pain relief & fever reducer. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

Comments have been closed/disabled for this content.


Pohsili is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.